# SDR SWIA201231340

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 33,353 hours, 46,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLES ON AND OFF INTERMITTENTLY IN FLIGHT.  (FLT 7771)  REPLACED EMERGENCY BUS CONTACTOR K0028 IN REFERENCE TO MM.  P/N: 11KC01AY1,  S/N OFF: 15355
